# SDR ORJA98199

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2047021
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT SJC, TAKEOFF WAS DISCONTINUED AS NR 2 ENGINE EPR INDICATION NEVER GOT ABOVE 1.3, APPROXIMATELY.  REMOVED AND REPLACED NR 2 ENGINE EPR GAUGE AND PERFORMED ENGINE RUN IAW MM 71-00-00.  OPS CHECKED GOOD.  (M)
